# SDR CALA2024092602490

- Difficulty date: September 24, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N76514
- Make and model: Boeing 737824
- Aircraft serial: 31626
- Aircraft time: 52,301 hours, 18,432 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 141A8110
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN L1 LOWER INNER CHORD CRACKED AND CORRODED ON UPPER SURFACE AT STA 303.    REPAIRED MAIN CABIN L1 LOWER INNER CHORD AT STA 303 UPPER SURFACE IAW B737-800 SRM 53-10-15-2R-8 REPAIR 8. CATEGORY ''B'' REPAIR, INSPECTION THRESHOLD 50,000 FLIGHT CYCLES FROM DELIVERY OR 12,000 FLIGHT CYCLES FROM REPAIR INSTALLATION, WHICHEVER INSPECTION THRESHOLD 50000 FLT CYCLES FROM ACFT DELIVERY OR REPEAT INSPECTION INTERVAL 12000 FLT CYCLES. 12000 FLT CYCLES FROM REPAIR INSTALLATION WHICHEVER COMES FIRST; INSPECTION REQUIREMENTS - IAW B737-800 SRM 53-10-15-2R-8 TABLE 202/REPAIR 8 CATEGORY B REPAIR - INSPECTION REQUIREMENTS: IAW SRM 53-10-15-2R REPAIR 8 PAR 8 TABLE 202, HFEC,LFEC AND DVI TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECT AT 12000 FLT CYCLES FROM REPAIR( WHICH IS SOONER THAN 50000 TFC,) AND EVERY 12000 CYCLES THEREAFTER REPAIR ACCOMPLISHED IN REFERENCE OF SRM, DIP ENTERED. QC RECORDS UPDATE...RM QC REVIEW INIT:12000FC/50000TAFC (WHICHEVER IS EARLIER) INIT(-5884) WILL ITO TO RIR (-5885) RIR:12000FC....RM
